# SDR TRBA2010066

- Difficulty date: June 26, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N4AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 244
- Aircraft time: 36,233 hours, 36,472 cycles
- Engine: Pwa PW127
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588014
- Part serial: 06111H5503
- Condition: Burned
- Location: Cockpit
- Part time: 6,805 hours, 6,850 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT WINDSHIELD BURNED AND CRACKED (EMERGENCY DECLARED) R & R RT SIDE WINDSHIELD IAW MM 56-11-00.
